# SDR SIMA200627501

- Difficulty date: September 30, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 3914 - ICT - DURING TAXI FLIGHT, ATTENDANT REPORTED STRONG BURNING ODOR IN CABIN THEN ODOR WAS REPORTED IN COCKPIT.  PERFORMED VISUAL INSPECTION OF NR 2 ENGINE.  PERFORMED POWER ASSURANCE RUN, FOUND TO BE WITHIN LIMITS.  RAN BOTH ACMS WITH NO FOUL ODORS NOTED.  ALL OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
